Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 25, 2010, 2:09 PM CDT for Tazewell County, Illinois. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 2:09 PM CDT (19:09 UTC)
- Expired
- May 25, 2010, 6:39 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Tazewell County, IL
The radar
The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:33 PM CDT | FLASH FLOOD | Dillon, IL | 3 TO 4 INCHES OF WATER COVERING TOWNLAND AND SPRINGFIELD ROADS. |
| May 25, 2:33 PM CDT | FLASH FLOOD | Tremont, IL | 4 TO 6 INCHES OF RAIN OVER THE ROAD IN DOWNTOWN TREMONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879
WGUS53 KILX 251909
FFWILX
ILC179-260100-
/O.NEW.KILX.FF.W.0008.100525T1909Z-100526T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
209 PM CDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 800 PM CDT.
* AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 2.5 TO 4 INCHES OF RAIN HAS FALLEN OVER THE MOST OF
COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PEKIN...EAST PEORIA...GREEN VALLEY...MACKINAW...MARQUETTE
HEIGHTS...MORTON...SOUTH PEKIN...TREMONT AND DELEVAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SPRINGFIELD AND MUELLER ROADS ARE CLOSED IN THE COUNTY...AS WELL
AS ROADS IN DELAVAN...DUE TO WATER OVER THE ROAD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4064 8934 4044 8934 4038 8971 4044 8972
4045 8990 4056 8966 4070 8955
$$
AUTEN2 follow-up statements
804
WGUS73 KILX 252026
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT TUE MAY 25 2010
ILC179-260100-
/O.CON.KILX.FF.W.0008.000000T0000Z-100526T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAZEWELL IL-
326 PM CDT TUE MAY 25 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL TAZEWELL COUNTY
UNTIL 800 PM CDT...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN THE DILLON AND TREMONT AREAS. STREET
FLOODING WAS ALSO OCCURRING NORTH OF DELEVAN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...PEKIN...EAST
PEORIA...GREEN VALLEY...MACKINAW...MARQUETTE HEIGHTS...MORTON...SOUTH
PEKIN AND TREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4064 8934 4044 8934 4038 8971 4044 8972
4045 8990 4056 8966 4070 8955
$$
AUTEN159
WGUS73 KILX 252339
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT TUE MAY 25 2010
ILC179-252354-
/O.CAN.KILX.FF.W.0008.000000T0000Z-100526T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAZEWELL IL-
639 PM CDT TUE MAY 25 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL TAZEWELL
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4064 8934 4044 8934 4038 8971 4044 8972
4045 8990 4056 8966 4070 8955
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 25, 1:29 PM CDT, 40 minutes earlier.
Area forecast discussion, May 25, 1:29 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 129 PM CDT TUE MAY 25 2010 .DISCUSSION... ISSUED 128 PM CDT TUE MAY 25 2010 MODELS ARE IN REASONABLE AGREEMENT INTO THE WEEKEND WITH LARGE 500 MB PATTERN SPREADS BY EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT STRONG THUNDERSTORMS ARE CURRENTLY ONGOING. 850-300 MB WINDS ARE RUNNING AT 5-10 KNOTS WHICH EXPLAINS WHY SLOW MOVEMENT IS PRODUCING FLOODING. PRECIP POTENTIAL IS HIGH AS WELL. CONDITIONS CONDUCIVE FOR PERSISTANCE SHOULD PERSIST THROUGH WEDNESDAY EVENING. MODELS ARE IN GOOD AGREEMENT IN REDEVELOPING 500 MB RIDGE OVER SOUTHERN PLAINS LATE WEDNESDAY. FLOW GAINS A NORTHERLY COMPONENT BY THURSDAY ALLOWING SLIGHTLY COOLER AND DRIER CONDITIONS FOR THE END OF THE WEAK. EVOLUTION BEYOND FRIDAY NIGHT IS WHERE SOLUTION SPREAD BEGINS TO IMPACT FORECAST. WITH COOLER AIR UNDERCUTTING RIDGE...ATMOSPHERE SHOULD BE SIGNIFICANTLY LESS UNSTABLE FROM LATE THURSDAY AND INTO THE WEEKEND. LONG TERM...SATURDAY THROUGH TUESDAY MODELS ARE IN AGREEMENT ON DIGGING TROUGH ALONG THE WEST COAST LATE THIS WEEK. HOWEVER...THE INTERACTION OF THE ENERGY WITH THE CENTRAL U.S. RIDGE IS WHERE THE MODELS DIVERGE. GFS IS STRONGER WITH PUSHING ENERGY INTO THE REGION AND TRANSITIONS TOWARD A MORE ZONAL PATTERN. THIS PUSHES A FRONT INTO THE MIDWEST BY LATE WEDNESDAY. ON THE OTHER HAND...ECMWF PUSHES THE ENERGY FROM THE PACIFIC COAST SYSTEM MORE NORTHERLY KEELPING THE RIDGE IN PLACE. THE SOLUTION SUGGESTS A DRIER AND WARMER FORECAST FOR EARLY WEEK. WILL LEAN TOWARD THE ECMWF GIVEN THE STRENGTH OF THE RIDGE AND THE GFS BIAS OF TOO QUICK OF FORECASTING PATTERN CHANGE IN THIS TYPE OF REGIME. WILL INTRODUCE SOME LOW RAIN CHANCES AND WARMER HIGHS COMPARED TO THE PREVIOUS PACKAGE. BARKER && .AVIATION... ISSUED 1227 PM CDT TUE MAY 25 2010 STRONG THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS THE KSPI AND KPIA TERMINAL SITES. DID RECEIVE A 41KT GUST FROM KSPI JUST AFTER 17Z AS THE STORMS PASSED. CURRENTLY WILL ONLY HAVE TEMPO GROUPS AT THESE TWO SITES FOR THE FIRST HOUR OR TWO OF THE FORECAST PERIOD. WILL CONTINUE WITH VCTS AT THE REMAINING TAF SITES UNTIL COVERAGE IN THESE AREAS BECOME BETTER DEFINED...AS VARIOUS OUTFLOW BOUNDARIES WILL BE THE TRIGGER FOR NEW STORM DEVELOPMENT. NOT MUCH CHANGES TO THE PREVIOUS TAFS BEYOND THE FIRST FEW HOURS. DIURNAL CUMULUS EXPECTED TO DISSIPATE TOWARD SUNSET...WITH SOME LIGHT FOG AGAIN POSSIBLE FOR A FEW HOURS NEAR SUNRISE. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 11:25 AM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1125 AM CDT TUE MAY 25 2010 ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER...FROM HAVANA DOWNSTREAM...FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072- 261100- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE- PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-261100- CLARK-CRAWFORD-LAWRENCE- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHEAST ILLINOIS...ALONG THE WABASH RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE NORTHWARD...FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Special weather statement, May 25, 12:36 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1236 PM CDT TUE MAY 25 2010
ILZ041-047-048-251830-
CASS-MASON-MENARD-
1236 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ALERT FOR MENARD...NORTHEASTERN CASS AND
SOUTHERN MASON COUNTIES UNTIL 130 PM CDT...
AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEASANT PLAINS...OR 16 MILES NORTHWEST OF
SPRINGFIELD...MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TALLULA...
PETERSBURG...
OTHER LOCATIONS AFFECTED INCLUDE...LINCOLNS NEW SALEM...ATTERBERRY
AND NEWMANSVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4012 9013 4018 8976 3993 8971 3992 8986
3991 9002
TIME...MOT...LOC 1736Z 167DEG 6KT 3991 8990
HUETTLSpecial weather statement, May 25, 12:59 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1259 PM CDT TUE MAY 25 2010 ILZ029-031-037-041-042-048-251900- LOGAN-MASON-MENARD-PEORIA-TAZEWELL-WOODFORD- 1259 PM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MASON...NORTHEASTERN MENARD...SOUTHEASTERN PEORIA...TAZEWELL...WESTERN LOGAN AND WESTERN WOODFORD COUNTIES UNTIL 200 PM CDT... AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PEKIN TO MIDDLETOWN...MOVING NORTH NORTHWEST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THESE STRONG THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... CREVE COEUR... EAST PEORIA... MARQUETTE HEIGHTS... SAN JOSE... MASON CITY... WEST PEORIA... OTHER LOCATIONS AFFECTED INCLUDE...DILLON...GROVELAND...NEW HOLLAND...NORTH PEKIN...PEORIA HEIGHTS AND MOSSVILLE. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4084 8937 3999 8926 3998 8971 4081 8985 TIME...MOT...LOC 1758Z 165DEG 22KT 4056 8958 4009 8955
Local storm report, May 25, 1:09 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
109 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 2 E METAMORA 40.79N 89.33W
05/25/2010 M0.25 INCH WOODFORD IL TRAINED SPOTTER
&&
JANKOWSKISpecial weather statement, May 25, 1:28 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
128 PM CDT TUE MAY 25 2010
ILZ036-037-040-041-047-048-251930-
CASS-FULTON-MASON-MENARD-SCHUYLER-TAZEWELL-
128 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN SCHUYLER...MASON...
NORTHEASTERN CASS...SOUTHERN FULTON...WESTERN MENARD AND WESTERN
TAZEWELL COUNTIES UNTIL 230 PM CDT...
AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CHANDLERVILLE...OR 9 MILES
EAST OF VIRGINIA...MOVING NORTHWEST AT 15 MPH. OTHER STRONG
THUNDERSTORMS WERE DEVELOPING OVER MASON COUNTY.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THESE STRONG THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA...
CHANDLERVILLE...
BATH...
OTHER LOCATIONS AFFECTED INCLUDE...NEWMANSVILLE...SNICARTE AND BLUFF
CITY.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4004 9044 4055 8981 4018 8974 3996 8987
3988 9016
TIME...MOT...LOC 1826Z 132DEG 12KT 4000 9006
HUETTLSpecial weather statement, May 25, 1:40 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
140 PM CDT TUE MAY 25 2010
ILZ029>031-037-251945-
MARSHALL-PEORIA-TAZEWELL-WOODFORD-
140 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHEASTERN PEORIA...
NORTHERN TAZEWELL AND NORTHERN WOODFORD COUNTIES UNTIL 245 PM CDT...
AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINONK...OR 15 MILES NORTHEAST OF EUREKA...
MOVING WEST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS IN NORTHEAST
MARSHALL COUNTY.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THESE STRONG THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...
WASHBURN...
METAMORA...
OTHER LOCATIONS AFFECTED INCLUDE...BENSON...PATTONSBURG...LOW POINT
AND CAZENOVIA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4114 8933 4112 8933 4111 8933 4111 8906
4093 8905 4093 8903 4082 8903 4070 8955
4115 8964 4116 8962
TIME...MOT...LOC 1839Z 076DEG 8KT 4089 8914
HUETTLLocal storm report, May 25, 2:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM FLASH FLOOD DELAVAN 40.37N 89.54W
05/25/2010 TAZEWELL IL EMERGENCY MNGR
SPRINGFIELD RD...MUELLER RD CLOSED IN TAZEWELL COUNTY DUE
TO WATER COVERING ROAD. ALSO ROADS IN DELAVAN CLOSED.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| May 24, 8:13 PM CDT | Special Weather Statement | ILX | Mason, Menard, Tazewell | 62 min |
| May 24, 8:24 PM CDT | Special Weather Statement | ILX | DeWitt, Piatt | 66 min |
| May 24, 9:29 PM CDT | Special Weather Statement | ILX | Logan | 76 min |
| May 24, 9:52 PM CDT | Special Weather Statement | ILX | DeWitt | 68 min |
| May 24, 11:27 PM CDT | Special Weather Statement | ILX | Marshall | 63 min |
| May 25, 4:51 AM CDT | Areal Flood Advisory | ILX | Tazewell, Woodford | 6 hr |
| May 25, 11:14 AM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| May 25, 11:18 AM CDT | Areal Flood Advisory | ILX | Sangamon | 3 hr |
| May 25, 11:40 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 25, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 58 min |
| May 25, 12:04 PM CDT | Special Weather Statement | ILX | Logan | 56 min |
| May 25, 12:07 PM CDT | Special Weather Statement | ILX | Peoria, Tazewell | 53 min |
| May 25, 12:36 PM CDT | Special Weather Statement | ILX | Menard | 54 min |
| May 25, 12:59 PM CDT | Special Weather Statement | ILX | Logan, Peoria, Tazewell | 61 min |
| May 25, 1:28 PM CDT | Special Weather Statement | ILX | Cass, Mason | 62 min |
| May 25, 1:40 PM CDT | Special Weather Statement | ILX | Marshall, Woodford | 65 min |
| May 25, 2:00 PM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 3 hr |
| May 25, 2:34 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Stark | 56 min |
| May 25, 2:40 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 5 hr |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 62 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.